# SDR AWXA200500267

- Difficulty date: January 31, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69702514
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK, CORROSION WAS FOUND ON RT OUTBOARD VERTICAL STABILIZER ATTACH BOLT AND WASHERS BS 1016, STR 2 RT.  MAINTENANCE REMOVED AND REPLACED CORRODED RT OUTBOARD VERTICAL STABILIZER ATTACH BOLT AND WASHERS IAW BMM 55-30-00.
